# SDR YENA2019122610717

- Difficulty date: December 21, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 38,581 hours, 24,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A CRACK ON THE LOWER SKIN PANEL,  RIB 4, LT WING.   ACCOMPLISHED A REPAIR OF THE CRACK DAMAGE IAW EA 57-5051-19 REV 0,  ETD 2019-190-161652, REV A, & EC E19-1062-01. CLASSIFIED AS MAJOR.
